|Can HCV patient take testosterone injection or sex hormone
Jul 15, 2009
If a petient have hepatites C positive can he take hormonal sexual medician or immunity enhancer like vitamin and mineral
| Response from Dr. McGovern
You will want to discuss these medications with your HCV provider but I don't see any major problem with testosterone injections or multivitamins.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Fever A Symptom Of HIV?
- Is Vomiting A Symptom Of Acute HIV Infection?
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Coated Tongue After Oral Sex Worried I Have HIV
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Ear Infection After Sex With Stripper Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.